# SDR SWAA013077

- Difficulty date: November 9, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 45,159 hours, 73,754 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT FOUND VERTICAL BEAM WEB CRACKED AT BS 180, RBL 17.1 & WL 180.                           REPAIRED WEB PER SWA RA 1-353-2716.
